# SDR CALA2016081195635

- Difficulty date: June 21, 2016
- Submitted: August 12, 2016
- Operation: Air carrier
- Aircraft: N455UA
- Make and model: Airbus A320-232
- Aircraft serial: 1105
- Aircraft time: 55,958 hours, 21,677 cycles
- Engine: Iae V2527A5
- System (JASC): 3350 · Emergency Lighting
- Part: Module
- Condition: No Test
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LEFT AFT EMERGENCY LIGHT MODULE FAULT  RESET THE MODULE, OPS CHECKED GOOD
